Malicious Bayesian Congestion Games

TitleMalicious Bayesian Congestion Games
Publication TypeConference Paper
Year of Publication2008
AuthorsGairing, M.
Page(s)119-132
Other Numbers2443
Acknowledgment

This work was partially funded by the Deutscher Akademischer Austausch Diesnst (DAAD) through a postdoctoral fellowship.

URLhttp://www.icsi.berkeley.edu/pubs/algorithms/maliciousbayesian08.pdf
Bibliographic Notes

Proceedings of the 6th Workshop on Approximation and Online Algorithms (WAOA'08), Universität Karlsruhe, Germany, pp. 119-132

Abbreviated Authors

M. Gairing

ICSI Research Group

Algorithms

ICSI Publication Type

Article in conference proceedings